Advanced

Continuity of the relative extremal function on analytic varieties in C^n

Wikström, Frank LU (2005) In Annales Polonici Mathematici 86. p.219-225
Please use this url to cite or link to this publication:
author
publishing date
type
Contribution to journal
publication status
published
subject
in
Annales Polonici Mathematici
volume
86
pages
219 - 225
publisher
Institute of Mathematics, Polish Academy of Sciences
ISSN
1730-6272
DOI
10.4064/ap86-3-2
language
English
LU publication?
no
id
c76cef95-ba07-4dc4-a144-f9b58954b39f (old id 1314624)
date added to LUP
2009-05-06 14:10:58
date last changed
2017-01-13 13:35:10
@article{c76cef95-ba07-4dc4-a144-f9b58954b39f,
  author       = {Wikström, Frank},
  issn         = {1730-6272},
  language     = {eng},
  pages        = {219--225},
  publisher    = {Institute of Mathematics, Polish Academy of Sciences},
  series       = {Annales Polonici Mathematici},
  title        = {Continuity of the relative extremal function on analytic varieties in C^n},
  url          = {http://dx.doi.org/10.4064/ap86-3-2},
  volume       = {86},
  year         = {2005},
}